# SDR SWAA2022022313932

- Difficulty date: September 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 40,223 hours, 21,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING T.E. DEFLECTOR RIB SEAL RETAINER BRACKET IS CRACKED. / REMOVED AND REPLACED L/H WING T.E. DEFLECTOR RIB SEAL RETAINER BRACKET IAW B 737-700 DWG 115A2953 REV - SRM 51-40-02-0G-0
